# SDR IXXA20241115002

- Difficulty date: October 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 5006149A
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW FUEL BOOST PUMP PANELS 531AB AND 532AB ARE WORN AND CORRODED. HAECO WO 320009 NON ROUTINE 46434
